# SDR DL72L962338

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Aft Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-2 LETTER CK, .375 INCH VISIBLE CRACK LT AFT SERVICE DOOR PAN AT UPPER HINGE CUTOUT.  REPAIRED PER SRM 52-40-2.
